# SDR HEEA968496

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 412030324101
- Condition: Separation
- Location: Floor Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SIDE OF PANEL HAS SEPARATED COVERS FOR TIE DOWN RING AND SEPARATION ON SLANTED PROTECTIVE COVER OF PANEL.
